Pacific Journal of Mathematics

Approximation of improper integrals by sums over multiples of irrational numbers.

R. Sherman Lehman

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 93-102.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044612

Mathematical Reviews number (MathSciNet)
MR0067960

Zentralblatt MATH identifier
0064.04404

Subjects
Primary: 27.2X

Citation

Lehman, R. Sherman. Approximation of improper integrals by sums over multiples of irrational numbers. Pacific J. Math. 5 (1955), no. 1, 93--102. https://projecteuclid.org/euclid.pjm/1103044612


Export citation

References

  • [1] W.D. MacMillan, A theorem connected with irrational numbers, Amer. J. Math. 38 (1916), 387-396.
  • [2] H. Weyl, Uber die Gleichverteiung von Zahlen mod. Eins, Math. Ann. 77 (1916), 313-352.